Next Article in Journal
A Non-Standard Finite Difference Scheme for a Diffusive HIV-1 Infection Model with Immune Response and Intracellular Delay
Next Article in Special Issue
Approximation Properties of the Generalized Abel-Poisson Integrals on the Weyl-Nagy Classes
Previous Article in Journal
Optimal Consumption, Investment, and Housing Choice: A Dynamic Programming Approach
Previous Article in Special Issue
Quasi-Density of Sets, Quasi-Statistical Convergence and the Matrix Summability Method

Order Article Reprints

Journal: Axioms, 2022
Volume: 11
Number: 128

Article: Some Korovkin-Type Approximation Theorems Associated with a Certain Deferred Weighted Statistical Riemann-Integrable Sequence of Functions
Authors: by Hari Mohan Srivastava, Bidu Bhusan Jena and Susanta Kumar Paikray

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop